Home | About IJMPO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |  Login 
Indian Journal of Medical and Paediatric Oncology
Search Article 
  
Advanced search 
 
IMAGES IN ONCOLOGY
Year : 2013  |  Volume : 34  |  Issue : 4  |  Page : 334

Flagellate erythema induced by bleomycin toxicity


1 Department of Pediatric Oncology, Kidwai Memorial Institute of Oncology, Bangalore, Karnataka, India
2 Department of Surgical Oncology, Kidwai Memorial Institute of Oncology, Bangalore, Karnataka, India

Correspondence Address:
L Appaji
Department of Paediatric Oncology, Kidwai Memorial Institute of Oncology, Bangalore, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-5851.125265

Rights and Permissions

Bleomycin is a chemotherapeutic antibiotic used in various malignancies. Its toxicity is mainly lung and skin with marrow sparing effect. Here we would like to describe a characteristic skin reaction developed because of bleomycin in a case of intracranial germ cell tumor. Flagellate erythema which is a self-limiting toxic reaction can cause residual hyperpigmentation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1145    
    Printed24    
    Emailed0    
    PDF Downloaded196    
    Comments [Add]    

Recommend this journal